Facebook Pixel

Substance induced mood episide

By October 15, 2009 - 1:37pm
Rate This

My son, who was diagnosed with Autism, was on Prozac (for OCD), and had a really bad reaction which my doctor claims sparked a "Mood Episode". He had suicidal thoughts and has been taken off of the medication. We are in the fourth month of this mood episode and I would like to know if anyone has ever heard of this. My Doctor claims that this can last as much as 9 months. He is manic a lot of the time, he is going through puberty as well. He is obsessed with sex and looking at girls. At one time he was the sweetest most innocent kid you ever met. Now he has turned into a monster for lack of a better word. Will I get my son back? Does anyone have a similar experience?

Add a Comment1 Comments

I am so sorry about your son's experience, and have asked one of our medical experts to help us answer your questions. We will be in back in touch soon.

Alison B.

October 15, 2009 - 2:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Related Topics

Autism Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!